# SDR UALA2011101105491

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 45,274 hours, 5,533 cycles
- Engine: Pwa PW40903
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND OIL IN NR 1 ENG INLET AND LEAKING FROM SPINNER.  REMOVED SPINNER & CLEANED AREA. REINSTALLED SPINNER, ACCOMPLISHED ENGINE RUN AT 1.25 EPR FOR 10 MINUTES.  REMOVED SPINNER & CHECKED AREA.  NO OIL PRESENT.  DURING RUN PACKS WERE ON WITH NO OIL SMELL IN CABIN.
